Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 863439, 7 pages
http://dx.doi.org/10.1155/2013/863439
Research Article

Some New Classes of Open Distance-Pattern Uniform Graphs

Department of Mathematics, S.D. College Alappuzha, University of Kerala, Kerala 688003, India

Received 8 April 2013; Accepted 15 June 2013

Academic Editor: Toufik Mansour

Copyright © 2013 Bibin K. Jose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, USA, 1969. View at MathSciNet
  2. B. K. Jose, “Open distance-pattern uniform graphs,” International Journal of Mathematical Combinatorics, vol. 3, pp. 103–115, 2009. View at Google Scholar
  3. A. Farrugia, Self-Complementary Graphs and Generalizations: A Comprehensive Reference Manual, University of Malta, 1999.
  4. D. G. Corneil, H. Lerchs, and L. S. Burlingham, “Complement reducible graphs,” Discrete Applied Mathematics, vol. 3, no. 3, pp. 163–174, 1981. View at Google Scholar · View at Scopus
  5. D. G. Corneil, Y. Perl, and L. K. Stewart, “A linear recognition algorithm for cographs,” SIAM Journal on Computing, vol. 14, no. 4, pp. 926–934, 1985. View at Google Scholar · View at Scopus
  6. E. Dahlhaus, “Efficient parallel recognition algorithms of cographs and distance hereditary graphs,” Discrete Applied Mathematics, vol. 57, no. 1, pp. 29–44, 1995. View at Google Scholar · View at Scopus
  7. R. Lin and S. Olariu, “A fast parallel algorithm to recognize P4-sparse graphs,” Discrete Applied Mathematics, vol. 81, no. 1–3, pp. 191–215, 1998. View at Google Scholar · View at Scopus
  8. P. Das and S. B. Rao, “Center graphs of chordal graphs,” in Combinatorics and Applications (Kolkata, 1982), pp. 81–94, Indian Statistical Institute, Kolkata, India, 1984. View at Google Scholar · View at MathSciNet
  9. E. Howorka, “A characterization of distance-hereditary graphs,” Quarterly Journal of Mathematics, vol. 28, no. 4, pp. 417–420, 1977. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Buckley and F. Harary, Distance in Graphs, Addison-Wesley Publishing Company Advanced Book Program, Redwood City, Calif, USA, 1990. View at MathSciNet
  11. E. Howorka, “A characterization of Ptolemaic graphs,” Journal of Graph Theory, vol. 5, no. 3, pp. 323–331, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Proskurowski, “Centers of maximal outerplanar graphs,” Journal of Graph Theory, vol. 4, no. 1, pp. 75–79, 1980. View at Publisher · View at Google Scholar · View at MathSciNet